Publications

Carlos Oliveira

8 Articles in international journals with referee

Green investment under time-dependent subsidy retraction risk
V. Hagspiel, C. Nunes, C. Oliveira and M. Portela
Journal of Economic Dynamics and Control, (2020).

Optimal investment decision under switching regimes of subsidy support
C. Oliveira and N. Perkowski
European Journal of Operational Research, (2019).

Optimal stopping of one-dimensional diffusions with integral criteria
M. Guerra, C. Nunes and C. Oliveira
Journal of Mathematical Analysis and Applications, (2019).

Production processes with different levels of risk: addressing the replacement option
F. S. de Almeida, C. Nunes and C. Oliveira
REVSTAT Statistical Journal, to appear (2019).

The optimal stopping problem revisited
M. Guerra, C. Nunes and C. Oliveira
Statistical Papers, (2019).

An investment model with switching costs and the option to abandon
M. Zervos, C. Oliveira and K. Duckworth
Mathematical Methods of Operations Research 88, 417-443 (2018).

Hysteresis due to irreversible exit: Addressing the option to mothball
M. Guerra, P. M. Kort, C. Nunes and C. Oliveira
Journal of Economic Dynamics and Control 92, 69-83 (2018).

Exit option for a class of profit functions
M. Guerra, C. Nunes and C. Oliveira
International Journal of Computer Mathematics 94, 2178-2193 (2017).


1 Articles in national journals without referee

Problemas de tempo ótimo de paragem com critério integral
C. Nunes and C. Oliveira
Boletim da Sociedade Portuguesa de Estatística Outono 2018, 65-70 (2018).